Asymptotic F-Test in a GMM Framework with Cross-Sectional Dependence
Yixiao Sun and
Min Seong Kim ()
Additional contact information
Min Seong Kim: Ryerson University
The Review of Economics and Statistics, 2015, vol. 97, issue 1, 210-233
Abstract:
The paper develops an asymptotically valid F-test that is robust to spatial autocorrelation in a GMM framework. The validity of the F-test is established under mild conditions that can accommodate a wide range of spatial processes. The proposed F-test is very easy to implement, as critical values are from a standard F-distribution. The F-test achieves triple robustness: it is asymptotically valid regardless of the spatial autocorrelation, the sampling region, and the limiting behavior of the smoothing parameter. Simulation also shows that the F-test has good size and power properties in finite samples. © 2015 The President and Fellows of Harvard College and the Massachusetts Institute of Technology
Keywords: F-test; GMM framework; asymptotically valid; spatial autocorrelation; sampling region; limiting behavior (search for similar items in EconPapers)
JEL-codes: B00 (search for similar items in EconPapers)
Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://www.mitpressjournals.org/doi/pdf/10.1162/REST_a_00441 (application/pdf)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Asymptotic F Test in a GMM Framework with Cross Sectional Dependence (2012) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:tpr:restat:v:97:y:2015:i:1:p:210-233
Ordering information: This journal article can be ordered from
https://mitpressjour ... rnal/?issn=0034-6535
Access Statistics for this article
The Review of Economics and Statistics is currently edited by Pierre Azoulay, Olivier Coibion, Will Dobbie, Raymond Fisman, Benjamin R. Handel, Brian A. Jacob, Kareen Rozen, Xiaoxia Shi, Tavneet Suri and Yi Xu
More articles in The Review of Economics and Statistics from MIT Press
Bibliographic data for series maintained by The MIT Press ().